# SDR DHL9770208D

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Cracked
- Location: Bs 870-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 3 SLAT TRACK HAS LIGHT CORROSION STA 870 TO 950.  REMOVED CORROSION AND FOUND 4 INCH CRACK.  REPLACED SEAT TRACK FROM BS 870 TO 960 PER SRM 53-10-5.
